# SDR HNAA2020122100376

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 40,386 hours, 35,860 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Glideslope
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GLIDESLOPE LEFT AND RIGHT SIDE DID NOT MATCH ON ILS APPROACH. FOR THE ENTIRE APPROACH.  R & R RT NAV UNIT, IAW EMB AMM 34-32-01.  OPERATIONS CHECK GOOD OK FOR SERVICE.  PERFORMED ILS CHECK, IAW TIC BOX, NAV SENSITIVITY CHECK GOOD.  CLEAR MEL 34-10 AND SIL 34-51.
